MathSciNet Relay Station
MathSciNet bibliographic data
MR389761 10C05 (18F25)
Arason, Jón Kr. Cohomologische invarianten quadratischer Formen. (French) J. Algebra 36 (1975), no. 3, 448–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement